Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kpx

Mino has stopped working, what now???

Recommended Posts

I have been on Minocycline for about two years now and in the last few months my acne has become worse. I am now starting to break out all over my neck (this has never happened to me before). I think it may be time for a change but I need a little help. I am not sure if I want to switch antibiotics or go with accutane.

I was on accutane 3 years ago and it cleared up my skin for a while before my acne came back. I am affraid a second course would have the same results. What do you all think?

BTW: after my first course of accutane, whenever I use antibiotics I tend to get whiteheads. does anyone know why?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×